SMF

An extension of a theorem by Cheeger and Müller

An extension of a theorem by Cheeger and Müller

Jean-Michel Bismut, Weiping Zhang
  • Année : 1992
  • Tome : 205
  • Format : Papier
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 58F09, 58G11, 58G26
  • Nb. de pages : 248
  • ISSN : 0303-1179
  • DOI : 10.24033/ast.128
Dans cet article, on étend le théorème de Cheeger et Müller, relatif à l'égalité des métriques de Redemeister et de Ray-Singer sur le déterminant de la cohomologie d'un fibré plat muni d'une métrique plate ou d'une métrique unimodulaire, à des fibrés plats munis de métriques arbitraires. Le rapport de ces métriques s'exprime à l'aide de l'intégrale d'un courant de Chern-Simons. On montre également des formules d'anomalies pour les métriques de Ray-Singer.
In this paper, we extend the theorem by Cheeger and Müller, on the equality of Reidemeister metric and of the Ray-Singer metric on the determinant of the cohomology of a flat vector bundle equipped with a flat or a unimodular metric, to the case of flat vector bundles equipped with arbitrary metrics. The ratio of these two metrics is expressed in terms of the integral of a Chern-Simons current on M. Also we etablish anomaly formulas for Ray-Singer metrics.
Prix
Adhérent 17 €
Non-Adhérent 24 €
Quantité
- +